EconPapers    
Economics at your fingertips  
 

Internationalization of service industry firms: understanding distinctive characteristics

José Pla-Barber and Pervez N. Ghauri

The Service Industries Journal, 2012, vol. 32, issue 7, 1007-1010

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://hdl.handle.net/10.1080/02642069.2012.662498 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:servic:v:32:y:2012:i:7:p:1007-1010

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/FSIJ20

DOI: 10.1080/02642069.2012.662498

Access Statistics for this article

The Service Industries Journal is currently edited by Eileen Bridges, Professor Domingo Ribeiro, Ronald Goldsmith, Barry Howcroft and Youjae Yi

More articles in The Service Industries Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:servic:v:32:y:2012:i:7:p:1007-1010